| Catalog Number |
105-4010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/29/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred approximately 134 days after the primary surgery due to dislocation of unknown cause.No actaul, implied or suspect link to fx product.
Event or Problem Description
Revision occurred on (b)(6) 2026.All required information was received on 09-jun-2026.Revision surgery occurred approximately 134 days after the primary surgery which occurred on (b)(6) 2025.No fall or other trauma was reported.Based on comparing usage forms only humelock reversed centered glenosphere w/ screw cocr/ta6v 10° tilt ø40mm and fx v135 humeral cup 135/145° standard pe/ta6v ø40 +3 was explanted due to dislocation and replaced with humelock reversed eccentric glenosphere w/ screw cocr/ta6v 10° tilt ø36mm, fx v135 humeral spacer ta6v +9mm and fx v135 humeralcup 135/145° stability pe/ta6v ø36 +3.Fx v135® humelock stem ta6v ø36/12 l.120mm cementless ti/ha was not replaced.